Please use this identifier to cite or link to this item: https://elib.psu.by/handle/123456789/46507
Title: Multi-dimensional integral transformation with Fox H-function in the kernel in the weighted spaces of summable functions
Authors: Skoromnik, O.
Papkovich, M.
Issue Date: 2023
Publisher: Могилев: Белорус.-Рос. ун-т
Citation: Skoromnik, O. V. Multi-dimensional integral transformation with Fox H-function in the kernel in the weighted spaces of summable functions / O. V. Skoromnik, M. V. Papkovich // XXI Международная научная конференция по дифференциальным уравнениям (Еругинские чтения - 2023) : материалы конференции. В 2-х ч., Могилев, 23–27 мая 2023 года / Редколл.: В. В. Амелькин [и др.]. – Могилев: Белорус.-Рос. ун-т, 2023. – Ч. 2. – С. 68–69.
URI: https://elib.psu.by/handle/123456789/46507
Appears in Collections:Публикации в изданиях Республики Беларусь

Files in This Item:
File Description SizeFormat 
68-69.pdf435.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.